Posted by Sandra on March 19, 2000, at 19:48:26
In reply to Celexa Side Effects, posted by Marie on March 19, 2000, at 18:18:55
I started taking Celexa in December, and almost immediately noticed a drop in libido. It happened suprisingly quickly, and even on a minimal dose (10mg). I must say, though, that I wanted to get away from some side effects of other meds that I tried (namely Serzone, and Wellbutrin) that made me feel like I could not concentrate, or remember anything. That was terribly frustrating, and made matters even worse.
The decreased libido is a fair exchange - right now - for being able to stay on an even level and to think clearly.
> I've been taking Celexa now for 12 days and find when I wake in the morning I am very anxious. I take the celexa and it does go away after a few hours. I also experience lack of motivation, and sleepiness. I was on Serzone prior to this and found it worked great up to 2 months ago when I had an excess amount of stress and I guess it just stopped working. I probably should have asked my doctor about increasing the dosage of Serzone instead of him changing me to Celexa. Also, is sexual disfunction a common side effect with Celexa. I've read info that it is with men; how about women? Would love to hear your comments. Thanks.